# SDR CNMA20090065

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1039, LBL 49  DOUBLE HOLES ON FRAME.  FLANGE WITH DOUBLE HOLES TRIMMED.  REINFORCEMENT PART INSTALLED AS RQUIRED IAW SRM VOL I, 53-00-01, FIG 7.
